On the radius of spatial analyticity for the higher order nonlinear dispersive equation
Mathematica Bohemica, Tome 147 (2022) no. 1, pp. 19-32 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

In this work, using bilinear estimates in Bourgain type spaces, we prove the local existence of a solution to a higher order nonlinear dispersive equation on the line for analytic initial data $u_{0}$. The analytic initial data can be extended as holomorphic functions in a strip around the $x$-axis. By Gevrey approximate conservation law, we prove the existence of the global solutions, which improve earlier results of Z. Zhang, Z. Liu, M. Sun, S. Li, (2019).
In this work, using bilinear estimates in Bourgain type spaces, we prove the local existence of a solution to a higher order nonlinear dispersive equation on the line for analytic initial data $u_{0}$. The analytic initial data can be extended as holomorphic functions in a strip around the $x$-axis. By Gevrey approximate conservation law, we prove the existence of the global solutions, which improve earlier results of Z. Zhang, Z. Liu, M. Sun, S. Li, (2019).
DOI : 10.21136/MB.2021.0096-20
Classification : 35B65, 35C07, 35E15, 35Q53
Keywords: higher order nonlinear dispersive equation; radius of spatial analyticity; approximate conservation law
@article{10_21136_MB_2021_0096_20,
     author = {Boukarou, Aissa and Guerbati, Kaddour and Zennir, Khaled},
     title = {On the radius of spatial analyticity for the higher order nonlinear dispersive equation},
     journal = {Mathematica Bohemica},
     pages = {19--32},
     year = {2022},
     volume = {147},
     number = {1},
     doi = {10.21136/MB.2021.0096-20},
     mrnumber = {4387466},
     zbl = {07547239},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2021.0096-20/}
}
TY  - JOUR
AU  - Boukarou, Aissa
AU  - Guerbati, Kaddour
AU  - Zennir, Khaled
TI  - On the radius of spatial analyticity for the higher order nonlinear dispersive equation
JO  - Mathematica Bohemica
PY  - 2022
SP  - 19
EP  - 32
VL  - 147
IS  - 1
UR  - http://geodesic.mathdoc.fr/articles/10.21136/MB.2021.0096-20/
DO  - 10.21136/MB.2021.0096-20
LA  - en
ID  - 10_21136_MB_2021_0096_20
ER  - 
%0 Journal Article
%A Boukarou, Aissa
%A Guerbati, Kaddour
%A Zennir, Khaled
%T On the radius of spatial analyticity for the higher order nonlinear dispersive equation
%J Mathematica Bohemica
%D 2022
%P 19-32
%V 147
%N 1
%U http://geodesic.mathdoc.fr/articles/10.21136/MB.2021.0096-20/
%R 10.21136/MB.2021.0096-20
%G en
%F 10_21136_MB_2021_0096_20
Boukarou, Aissa; Guerbati, Kaddour; Zennir, Khaled. On the radius of spatial analyticity for the higher order nonlinear dispersive equation. Mathematica Bohemica, Tome 147 (2022) no. 1, pp. 19-32. doi: 10.21136/MB.2021.0096-20

Cité par Sources :